| Model Number |
CDS0701-XT |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
This is filed to report unintended movement.It was reported that a mitraclip procedure was performed to treat degenerative mitral regurgitation (mr) with grade 4.A mitraclip xt was deployed laterally but following detachment of the clip delivery system (cds), the clip was observed to have opened while locked (cowl) from 0 to about 60 to 70 degrees.The clip was confirmed to be stable on both leaflets.A mitraclip xtw was then implanted.The procedure was completed with two clips implanted.The mr was reduced to grade 1+.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.Based on available information and without the device to analyze, the cause of the reported unintended movement (clip open - locked) could not be determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.The device is included in the correction notice issued by abbott on 06 sep 2022 for clips not being able to establish final arm angle (efaa) and/or clip opening while locked (cowl) with the mitraclip and triclip delivery system(s).